# SDR UIEA2024012500037

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1480 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX STA 1480 RH BULKHEAD FRAME WEB FOUND CRACK( FRAME WEB REPAIRED AS PER SRM 53-40-08-2R-1 REPAIR 1 FIG 201. NO FURTHER DEFECTS NOTED. )
